# SDR C1HA200192001

- Difficulty date: January 25, 2001
- Submitted: February 9, 2001
- Operation: Air carrier
- Aircraft: N292AS
- Make and model: Boeing 727121C
- Aircraft serial: 21458
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Accessory Unit
- Part number: 656021132
- Part serial: M00181
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

AFTER GEAR RETRACTION LEFT MAIN GEAR DOOR INDICATED DOWN.  CYCLED GEAR A 2ND TIME AND LEFT AND RIGHT GEAR DOORS INDICATED DOWN.  ALSO, LEFT AND RIGHT GEAR INDICATED DOWN AND LOCKED WITH GEAR HANDLE IN THE UP POSITION AND IN THE OFF POSITION.  REMOVED AND REPLACED LANDING GEAR MODULE, ALL CKS NORMAL.
